Pairs of polynomials small at a number to certain algebraic powers
Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 17 (1975-1976) no. 1, Talk no. 11, 12 p.
@article{SDPP_1975-1976__17_1_A11_0,
     author = {Brownawell, W. Dale},
     title = {Pairs of polynomials small at a number to certain algebraic powers},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {17},
     number = {1},
     year = {1975-1976},
     note = {talk:11},
     zbl = {0351.10022},
     mrnumber = {453654},
     language = {en},
     url = {http://www.numdam.org/item/SDPP_1975-1976__17_1_A11_0}
}
Brownawell, W. Dale. Pairs of polynomials small at a number to certain algebraic powers. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 17 (1975-1976) no. 1, Talk no. 11, 12 p. http://www.numdam.org/item/SDPP_1975-1976__17_1_A11_0/

[1] Brownawell (W.D.). - Gel'fond's method for algebraic independence, Trans. Amer. math. Soc., t. 210, 1975, p. 1-26. | MR 382181 | Zbl 0312.10022

[2] Brownawell (W.D.). - Algebraic independence of cubic powers of certain Liouville numbers (to appear).

[3] Brownawell (W.D.) and Waldschmidt (M.). - The algebraic independence of certain numbers to algebraic powers, Acta Arithm., Warszawa, t. 32, 1976, p. 63-71. | MR 429777 | Zbl 0357.10018

[4] Bundschuh (P.). - Quelques résultats sur les approximations diophantiennes, Séminaire Delange-Pisot-Poitou : Théorie des nombres, 16e année, 1974/75, n° 14, 10 p. | Numdam | MR 398997 | Zbl 0323.10024

[5] Čudnovskij (G.V.). - Algebraic independence of some values of the exponential function, Math. Notes, t. 15, 1974, p. 391-398 ; | Zbl 0295.10027

et [en russe] Mat. Zametki, t. 15, 1974, p. 661-672. | MR 357337

[6] Gel'Fond (A.O.). - Transcendental and algebraic numbers [Translated from the Russian (1952) edition], - New York, Dover Publications, 1960. | MR 111736 | Zbl 0090.26103

[7] Gel'Fond (A.O.) and Fel'Dman (N.I.). - On the measure of mutual transcendence of certain numbers [en russe], Izvest. Akad. Nauk SSSR, t. 14, n° 1 , 1950, p. 493-500. | MR 40349 | Zbl 0038.19301

[8] Mignotte (M.) and Waldschmidt (M.). - Linear forms in two logarithms and Schneider's method (Preprint).

[9] Smelev (A.A.). - A. O. Gel'fond's method in the theory of transcendental numbers, Math. Notes, t. 10, 1971, p. 672-678 ; | MR 297714 | Zbl 0254.10028

et [en russe] Mat. Zametki, t. 10, 1971, p. 415-426. | MR 297714

[10] Schneider (Th.). - Einführung in die transzendenten Zahlen. - Berlin, Göttingen, Heidelberg, Springer-Verlag, 1957 (Die Grundlehren der mathematischen Wissenschaften, 83). | MR 86842 | Zbl 0077.04703

[11] Tijdeman (R.). - On the algebraic independence of certain numbers, Koninkl. nederl. Akad. Wetensch, Proc., Series A, t. 74, 1971, p. 146-162 ; et Indag. Math., t. 33, 1971, p. 146-162. | MR 294264 | Zbl 0212.07103

[12] Tijdeman (R.). - An auxiliary result in the theory of transcendental numbers, J. Number Theory, t. 5, 1973, p. 80-94. | MR 316395 | Zbl 0254.10027